# SDR AUS20011250

- Difficulty date: November 23, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Condition: Mismarked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) OVERHAULED LIFE JACKETS INCORRECTLY MARKED.  LIFE JACKETS ARE EITHER INFANT OR ADULT FIT ITEMS BUT ARE ALL MARKED ON THE OUTSIDE OF THE STORAGE BAGS AS KSE-35L8 WHICH ARE ADULT FIT ITEMS.  THE INFANT FIT JACKETS SHOULD BE MARKED P0640.101.  THE INCORRECT MARKING ON THE STORAGE BAGS COULD RESULT IN THE INCORRECT ITEM BEING USED IN AN EMERGENCY.  THE OVERHAUL FACILITYHAS BEEN NOTIFIED AND WILL CORRECTLY MARK ALL LIFE JACKETS FROM NOW ON.  INCORRECTLY MARKED LIFE JACKETS IN THE SYSTEM WILL BE IDENTIFIED AND CORRECTLY MARKED BY MAINTENANCE.
